Alert archive / Ohio / Tornado Warnings in 2008

Tornado Warning 30, NWS Wilmington, OH

June 4, 2008Adams County, Brown County, Ohio; Mason County, Kentucky

NWS Wilmington, OH issued this tornado warning at Jun 4, 2008, 7:03 PM EDT for Adams County, Brown County, Ohio; Mason County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 7:03 PM EDT (23:03 UTC)
Expired
Jun 4, 2008, 7:30 PM EDT
In force
27 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Mason County, KY, Adams County, OH, Brown County, OH

The radar

The Cincinnati radar (KILN), 79 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
565 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 042304
TORILN
KYC161-OHC001-015-042330-
/O.NEW.KILN.TO.W.0030.080604T2303Z-080604T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN MASON COUNTY IN NORTHERN KENTUCKY...
  SOUTHWESTERN ADAMS COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN BROWN COUNTY IN SOUTHWEST OHIO...

* UNTIL 730 PM EDT.

* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THESE
  DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
  WEST OF RUSSELLVILLE TO DOVER TO 7 MILES SOUTHWEST OF MINERVA...
  MOVING EAST AT 58 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ABERDEEN...
  RIPLEY...

IN ADDITION...MORANBURG...DECATUR AND BRADYSVILLE ARE NEAR THE PATH
OF THESE DANGEROUS THUNDERSTORMS.

IF YOU ARE NEAR THE PATH OF THESE STORMS...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

IN ADDITION TO A TORNADO...THESE STORMS ARE CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. TAKE COVER ON 
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS IN AN INTERIOR ROOM AWAY 
FROM WINDOWS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.

LAT...LON 3866 8396 3871 8395 3876 8391 3877 8392
      3887 8388 3885 8360 3866 8363 3865 8365
      3863 8364 3861 8364
TIME...MOT...LOC 2303Z 271DEG 51KT 3887 8382 3875 8381
          3862 8393

$$

RYAN
1 follow-up statement
000 
WWUS51 KILN 042321
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
722 PM EDT WED JUN 4 2008

OHC113-135-042332-
/O.EXP.KILN.SV.W.0085.000000T0000Z-080604T2330Z/
MONTGOMERY OH-PREBLE OH-
722 PM EDT WED JUN 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PREBLE AND SOUTHERN
MONTGOMERY COUNTIES WILL EXPIRE AT 730 PM EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3981 8409 3959 8411 3958 8423 3959 8432
      3959 8447 3957 8448 3957 8480 3970 8482
      3976 8482
TIME...MOT...LOC 2322Z 266DEG 33KT 3965 8402

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 4, 4:38 PM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 4, 4:38 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT WED JUN 4 2008

.SYNOPSIS...
A WARM FRONT OVER THE SOUTHERN GREAT LAKES REGION WILL LIFT
NORTHWARD THIS EVENING AND OVERNIGHT. SOUTHERLY FLOW WILL PERSIST
OVER THE OHIO VALLEY THROUGH THE REMAINDER OF THE WEEK. AN UPPER
LEVEL DISUTRBANCE WILL PASS FROM THE MIDWEST TO THE WESTERN OHIO
VALLEY ON FRIDAY NIGHT...WEAKENING AS IT BUTTS INTO THE
ESTABLISHED UPPER LEVEL RIDGE.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
CONVECTIVE COMPLEX UPSTREAM IN SRN INDIANA WILL BE THE LAST OF THE
WORRIES THIS EVENING. SOME STORMS THAT HAVE WORKED OVER THE SCIOTO
VALLEY THIS AFTERNOON MAY SEE SOME DEVELOPMENT ON THE BACK SIDE AS
THE SOURCE OF THESE STORMS APPEARS TO STILL BE PRESENT WITH SOME
BACK BUILDING NOTED EARLIER THIS AFTERNOON.

COMPLEX SHOULD AFFECT MAINLY WESTERN CWA THIS EVENING BUT COULD
SEE SOME DOWNSTREAM SHOWERS WORK INTO EASTERN CWA.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/...
UPPER LEVEL RIDGING IS NOTED TO WORK IN QUICKLY AND DEFINITIVELY
THIS EVENING FROM 0-6Z BY ALL MODEL ACCOUNTS. THIS SHOULD SQUISH
ANY LEFTOVER CONVECTION AND HELP USHER IT N AND OUT OF OHVLY.
STRENGTH OF THE MCS WORKING INTO THE REGION COULD OVERPOWER THIS
BUILDING UPPER LEVEL RIDGING AND PERSIST THROUGH THE OVERNIGHT AND
INTO TOMORROW. CONFIDENCE OF RAIN TOMORROW IS DECREASING BUT ONLY
HAD A CURSORY GLANCE IN THE FORECAST THIS AFTERNOON DUE TO ACTIVE
CURRENT WX.

TEMPS WERE KEPT CLOSE TO GUIDANCE AND DEWPOINTS WERE HOVERING IN
THE UPPER 60S TO AROUND 70 FOR A HOT AND MUGGY PERIOD.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UPR LVL RIDGE CONTINUES TO COVER THE ERN CONUS INTO MID WEEK.  WILL
BE DRY AND HOT WITH ONLY ISOLD AFTN CONVECTION SUN/MON.  HAVE
FOCUSED THIS ACROSS NRN 1/2 FCST AREA IN CLOSER PROXIMITY TO FRNTL
BNDRY AND PERIPHERY OF THE RIDGE. 850 TEMPS OF 18-20C WILL BE COMMON
THRU THE PERIOD...WITH AFTN TEMPS EXPECTED TO BE IN THE U80S/L90S.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
RADAR LOOPS SHOW THAT MOST OF THE THUNDERSTORM ACTIVITY WILL BE
EAST OF ALL THE TERMINALS BY 19Z. MID LEVEL VORTMAX OVER EAST
INDIANIA WILL MOVE SLOWLY EAST TO CENTRAL OHIO THIS EVENING AND
EAST CENTRAL OHIO EARLY TONIGHT. ALSO OLD BOUNDARY FROM PREVIOUS
AREAS OF CONVECTION PERSIST ON THE VIS SATELITE LOOPS FROM ACROSS
SOUTHERN OHIO ALONG THE RIVER WESTSOUTHWEST ACROSS SOUTHERN IN,
SOUTHERN IL AND SOUTHEASTERN MO. THIS IN COMBINATION WITH COOL
AIR ALOFT AND THE ONGOING DAYTIME HEATING WILL TRIGGER SCATTERED
CLUSTERS OF VERY STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EARLY THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO MOVE
TO THE EAST OF THE TERMINAL BETWEEN 00 AND 03Z. SHOWERS ARE
EXPECTED TO LINGER UNTIL 06Z. CLOUDS AND VISIBILITIES SHOULD
IMPROVE TO VFR ALL AREAS BY 03Z. SOME MVFR FOG VICINITY CVG AND
LOCALLY IFR VICINITY LUK. VISIBILITIES IMPROVING TO VFR BY 13Z.

OUTLOOK...TSTMS POSSIBLE AGAIN SATURDAY...WITH POTENTIAL FOR MVFR
CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082.
     FLOOD WATCH FROM 10 PM THIS EVENING TO MIDNIGHT EDT TONIGHT
     FOR OHZ088.
     FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ088.
KY...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...RYAN
AVIATION...
Hazardous weather outlook, Jun 4, 4:49 PM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EDT WED JUN 4 2008

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ042-051>053-060>062-
070>072-077-078-052100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-BOONE-KENTON-CAMPBELL-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-
MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-
449 PM EDT WED JUN 4 2008

...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...FLOOD WATCH IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

KYZ089-090-094>100-OHZ026-034-035-043>046-054>056-063>065-073-074-
079>082-052100-
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-MADISON-
FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-
HIGHLAND-ADAMS-PIKE-
449 PM EDT WED JUN 4 2008

...FLOOD WATCH IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ088-052100-
SCIOTO-
449 PM EDT WED JUN 4 2008

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM TO 10 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 4, 2:28 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      CINCINNATI              39.14N 84.51W
06/04/2008                   HAMILTON           OH   LAW ENFORCEMENT

            SEVERAL MAJOR INTERCHANGES THROUGH CITY WITH VERY HIGH
            WATER.

1000 AM     FLASH FLOOD      2 E OXFORD              39.51N 84.71W
06/04/2008                   BUTLER             OH   LAW ENFORCEMENT

            NUMEROUS ROADS WITH VERY HIGH WATER. A HANDFUL OF
            RESIDENTS EVACUATED NEAR CANAL ROAD IN ST. CLAIR
            TOWNSHIP.

&&

JDR
Local storm report, Jun 4, 4:13 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     CARROLLTON              38.68N 85.16W
06/04/2008                   CARROLL            KY   LAW ENFORCEMENT

            TREES DOWNED

&&

MYRONP
Local storm report, Jun 4, 4:17 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             WILLIAMSTOWN            38.64N 84.56W
06/04/2008  E0.75 INCH       GRANT              KY   TRAINED SPOTTER

&&

MYRONP
Local storm report, Jun 4, 4:28 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     TSTM WND DMG     CAMP DIX                38.49N 83.27W
06/04/2008                   LEWIS              KY   LAW ENFORCEMENT

            TREES DOWNED

&&

MYRONP
Local storm report, Jun 4, 4:56 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
456 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      WEST UNION              38.79N 83.54W
06/04/2008                   ADAMS              OH   LAW ENFORCEMENT

            VERY HIGH WATER ON ROADS THROUGH MUCH OF THE COUNTY

0230 PM     FLASH FLOOD      BUTLER                  38.79N 84.37W
06/04/2008                   PENDLETON          KY   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS CLOSED DUE TO HIGH WATER

0230 PM     FLASH FLOOD      BROOKSVILLE             38.68N 84.07W
06/04/2008                   BRACKEN            KY   LAW ENFORCEMENT

            HIGH WATER ON SEVERAL ROADS THROUGH COUNTY

0230 PM     FLASH FLOOD      2 E RIPLEY              38.74N 83.80W
06/04/2008                   BROWN              OH   LAW ENFORCEMENT

            2 ROADS CLOSED DUE TO HIGH WATER

0230 PM     FLASH FLOOD      MAYSVILLE               38.63N 83.78W
06/04/2008                   MASON              KY   LAW ENFORCEMENT

            VERY HIGH WATER ACROSS COUNTY...WITH MANY ROADS FLOODED.

0230 PM     FLASH FLOOD      BROOKSVILLE             38.68N 84.07W
06/04/2008                   BRACKEN            KY   LAW ENFORCEMENT

            MANY ROADS CLOSED DUE TO VERY HIGH WATER.

0300 PM     FLASH FLOOD      PORTSMOUTH              38.76N 82.95W
06/04/2008                   SCIOTO             OH   EMERGENCY MNGR

            NUMEROUS ROADS WITH HIGH WATER

0315 PM     FLASH FLOOD      PORTSMOUTH              38.76N 82.95W
06/04/2008                   SCIOTO             OH   EMERGENCY MNGR

            VEHICLES STUCK IN HIGH WATER.

0330 PM     FLASH FLOOD      4 ENE PORTSMOUTH        38.78N 82.88W
06/04/2008                   SCIOTO             OH   EMERGENCY MNGR

            SEVERAL ROADS ACROSS CLAY AND VERNON TOWNSHIP WITH HIGH
            WATER.

&&

JDR
Local storm report, Jun 4, 6:55 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     1 NW RICHWOOD           38.93N 84.64W
06/04/2008  E65.00 MPH       BOONE              KY   TRAINED SPOTTER

            REPORTED ON I-75 SOUTH BETWEEN MT ZION AND RICHWOOD.

0640 PM     TSTM WND DMG     MONTGOMERY              39.25N 84.35W
06/04/2008                   HAMILTON           OH   TRAINED SPOTTER

            6 INCH DIAMETER TREE SPLIT AND SOME OTHER TREES DOWN.

&&

SHOBE2

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:03 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren57 min
Jun 3, 8:12 PM EDTTornado WarningILNClinton, Greene, Montgomery, Warren48 min
Jun 3, 8:13 PM EDTTornado WarningILNFayette, Pickaway, Ross47 min
Jun 3, 8:40 PM EDTTornado WarningILNClinton50 min
Jun 3, 8:41 PM EDTTornado WarningILNButler, Preble49 min
Jun 3, 8:44 PM EDTTornado WarningILNRoss46 min
Jun 3, 8:48 PM EDTSevere Thunderstorm WarningILNPreble42 min
Jun 3, 8:59 PM EDTTornado WarningILNHocking31 min
Jun 3, 9:01 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Montgomery, Pickaway, Ross and 1 more119 min
Jun 3, 9:07 PM EDTTornado WarningILNPreble38 min
Jun 3, 9:17 PM EDTTornado WarningILNClinton, Fayette, Highland, Ross58 min
Jun 3, 9:28 PM EDTTornado WarningILNButler, Warren47 min
Jun 3, 9:34 PM EDTAreal Flood AdvisoryILNButler, Preble56 min
Jun 3, 9:41 PM EDTSevere Thunderstorm WarningILNPreble49 min
Jun 3, 9:44 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross46 min
Jun 3, 9:55 PM EDTFlash Flood WarningILNButler, Preble2 hr
Jun 3, 10:02 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene43 min
Jun 3, 10:11 PM EDTTornado WarningILNPike, Ross49 min
Jun 3, 10:14 PM EDTSevere Thunderstorm WarningILNClinton, Warren29 min
Jun 3, 10:42 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Highland, Montgomery, Pickaway and 3 more4 hr
Jun 3, 11:32 PM EDTAreal Flood AdvisoryILNClark, Fairfield, Fayette, Franklin, Greene, Hocking and 4 more118 min
Jun 3, 11:56 PM EDTTornado WarningILNClinton, Warren49 min
Jun 3, 11:59 PM EDTAreal Flood AdvisoryILNDarke, Preble2 hr
Jun 4, 2:07 AM EDTAreal Flood AdvisoryILNDarke113 min
Jun 4, 2:48 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Miami42 min
Jun 4, 3:03 AM EDTAreal Flood WarningILNGreene, Warren58 hr
Jun 4, 3:23 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison67 min
Jun 4, 3:28 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami, Montgomery, Preble3 hr
Jun 4, 3:48 AM EDTFlood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more20 hr
Jun 4, 3:52 AM EDTFlash Flood WarningILNDarke, Miami9 hr
Jun 4, 4:18 AM EDTFlash Flood WarningILNMontgomery, Preble9 hr
Jun 4, 4:24 AM EDTFlash Flood WarningILNClark8 hr
Jun 4, 7:43 AM EDTSevere Thunderstorm WarningILNHamilton47 min
Jun 4, 7:46 AM EDTSevere Thunderstorm WarningILNClinton, Warren44 min
Jun 4, 7:51 AM EDTSevere Thunderstorm WarningILNClermont, Hamilton39 min
Jun 4, 8:10 AM EDTAreal Flood AdvisoryILNClermont, Clinton, Hamilton, Warren2 hr
Jun 4, 8:13 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland47 min
Jun 4, 8:17 AM EDTSevere Thunderstorm WarningILNBrown, Highland43 min
Jun 4, 8:33 AM EDTSevere Thunderstorm WarningILNHighland, Pickaway, Pike, Ross57 min
Jun 4, 8:41 AM EDTFlash Flood WarningILNButler, Hamilton3 hr
Jun 4, 9:09 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking51 min
Jun 4, 9:26 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Licking, Pike, Ross3 hr
Jun 4, 10:07 AM EDTAreal Flood AdvisoryILNAdams, Brown, Highland2 hr
Jun 4, 10:14 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Jun 4, 11:44 AM EDTAreal Flood AdvisoryILNButler, Hamilton2 hr
Jun 4, 12:38 PM EDTFlash Flood WatchILNScioto9 hr
Jun 4, 12:50 PM EDTAreal Flood AdvisoryILNChampaign, Darke, Delaware, Fairfield, Franklin, Licking and 3 more3 hr
Jun 4, 1:11 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Scioto2 hr
Jun 4, 1:56 PM EDTFlash Flood WarningILNAdams, Brown3 hr
Jun 4, 2:30 PM EDTSevere Thunderstorm WarningILNAdams, Scioto45 min
Jun 4, 3:00 PM EDTFlash Flood WarningILNScioto2 hr
Jun 4, 6:05 PM EDTSevere Thunderstorm WarningILNButler, Hamilton47 min
Jun 4, 6:22 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton, Highland38 min
Jun 4, 6:26 PM EDTFlash Flood WarningILNButler, Clermont, Hamilton3 hr
Jun 4, 6:26 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren64 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble59 min
Jun 4, 6:40 PM EDTTornado WarningILNAdams, Brown35 min
Jun 4, 6:43 PM EDTTornado WarningILNBrown, Clermont47 min
Jun 4, 6:48 PM EDTFlash Flood WarningILNAdams, Brown, Scioto3 hr
Jun 4, 6:50 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Greene, Highland, Warren55 min
Jun 4, 6:54 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont66 min
Jun 4, 7:07 PM EDTSevere Thunderstorm WarningILNScioto38 min
Jun 4, 7:08 PM EDTTornado WarningILNAdams, Scioto52 min
Jun 4, 7:22 PM EDTSevere Thunderstorm WarningILNAdams, Clinton, Fayette, Highland, Pickaway, Pike and 2 more53 min
Jun 4, 12:47 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Owen43 min
Jun 4, 1:26 PM EDTSevere Thunderstorm WarningILNGallatin, Grant, Owen25 min
Jun 4, 1:41 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Owen30 min
Jun 4, 1:54 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin, Grant, Kenton51 min
Jun 4, 2:47 PM EDTTornado WarningILNLewis32 min
Jun 4, 5:59 PM EDTTornado WarningILNBoone46 min
Jun 4, 6:14 PM EDTFlash Flood WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Pendleton3 hr
Jun 4, 6:15 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton45 min
Jun 4, 6:26 PM EDTTornado WarningILNBoone, Gallatin, Kenton34 min
Jun 4, 6:27 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Pendleton33 min

Nearby

Tornado Warnings in Ohio, 2008Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.